Here is the list of my papers. Essentially all of them can be downloaded from the Arxiv:

- A. Enciso, D. Peralta-Salas, Approximation theorems for the Schrödinger equation and quantum vortex reconnection, preprint.
- A. Enciso, J. Gómez-Serrano, B. Vergara, Convexity of Whitham's highest cusped wave, preprint.
- A. Enciso, A. Shao, B. Vergara, Carleman estimates with sharp weights and boundary observability for wave operators with critically singular potentials, preprint.
- A. Enciso, J. Gómez-Serrano, Spectral determination of semi-regular polygons, preprint.
- A. Enciso, N. Kamran, Lorentzian Einstein metrics with prescribed conformal infinity, J. Differential Geom., in press.
- M. Domínguez-Vázquez, A. Enciso, D. Peralta-Salas, Solutions to the overdetermined boundary problem for semilinear equations with position-dependent nonlinearities, Adv. Math., in press.
- A. Enciso, A. Luque, D. Peralta-Salas, Stationary phase methods and the splitting of separatrices, Comm. Math. Phys., in press.
- A. Enciso, D. Peralta-Salas, A problem of Ulam about magnetic fields generated by knotted wires, Ergodic Th. Dynam. Syst., in press.
- A. Enciso, M.A. García-Ferrero, D. Peralta-Salas, Approximation theorems for parabolic equations and movement of hot spots, Duke Math. J. 168 (2019) 897-939.
- A. Enciso, D. Hartley, D. Peralta-Salas, A problem of Berry and knotted zeros in the eigenfunctions of the harmonic oscillator, J. Eur. Math. Soc. 20 (2018) 301-314.
- A. Enciso, M.A. García-Ferrero, D. Peralta-Salas, The Biot-Savart operator of a bounded domain, J. Math. Pures Appl. 119 (2018) 85-113.
- A. Enciso, D. Poyato, J. Soler, Stability results, almost global generalized Beltrami fields and applications to vortex structures in the Euler equations, Comm. Math. Phys. 360 (2018) 197-269.
- A. Enciso, D. Hartley, D. Peralta-Salas, Dislocations of arbitrary topology in Coulomb eigenfunctions, Rev. Mat. Iberoam. 34 (2018) 1361-1371.
- A. Enciso, D. Peralta-Salas, Existence of knotted vortex structures in stationary solutions of the Euler equations, Proceedings 7ECM (Plenary Talks), EMS, Zurich, 2018.
- A. Enciso, M.A. García-Ferrero, D. Peralta-Salas, Minimal surfaces with micro-oscillations, J. Differential Equations 265 (2018) 3339-3344.
- A. Enciso, D. Peralta-Salas, F. Torres de Lizaur, Knotted structures in high-energy Beltrami fields on the torus and the sphere, Ann. Sci. Éc. Norm. Sup. 50 (2017) 995-1016.
- A. Enciso, R. Lucà, D. Peralta-Salas, Vortex reconnection in the three dimensional Navier-Stokes equations, Adv. Math. 309 (2017) 452-486.
- A. Enciso, M.d.M. González, B. Vergara, Fractional powers of the wave operator via Dirichlet–Neumann maps in anti-de Sitter space, J. Funct. Anal. 273 (2017) 2144-2166.
- A. Enciso, P. Tempesta, Uniqueness and characterization theorems for generalized entropies, J. Stat. Mech. (2017) 123101.
- D. Córdoba, A. Enciso, N. Grubic, Splash and almost-splash stationary solutions to the Euler equations, Adv. Math. 288 (2016) 922–941.
- A. Enciso, D. Peralta-Salas, Beltrami fields with a nonconstant proportionality factor are rare, Arch. Rat. Mech. Anal. 220 (2016) 243–260.
- A. Enciso, D. Peralta-Salas, S. Steinerberger, Prescribing the nodal set of the first eigenfunction in each conformal class, Int. Math. Res. Not. 2016, 1-28.
- A. Enciso, D. Peralta-Salas, F. Torres de Lizaur, Helicity is the only integral invariant of volume-preserving transformations, Proc. Nat. Acad. Sci. 113 (2016) 2035–2040.
- A. Enciso, D. Hartley, D. Peralta-Salas, Laplace operator with eigenfunctions whose nodal set is a knot, J. Funct. Anal. 271 (2016) 182–200.
- A. Enciso, D. Peralta-Salas, Bounded solutions to the Allen-Cahn equation with level sets of any compact topology, Anal. PDE 9 (2016) 1433–1446.
- A. Enciso, D. Peralta-Salas, Topological monsters in elliptic equations and spectral theory, EMS Surv. Math. Sci. 3 (2016) 107–130.
- A. Enciso, D. Peralta-Salas, Existence of knotted vortex tubes in steady fluid flows, Acta Math. 214 (2015) 61–134.
- A. Enciso, N. Kamran, A singular initial-boundary value problem for nonlinear wave equations and holography in asymptotically anti-de Sitter spaces, J. Math. Pures Appl. 103 (2015) 1053–1091.
- A. Enciso, D. Peralta-Salas, Eigenfunctions with prescribed nodal sets, J. Differential Geom. 101 (2015) 197–211.
- A. Enciso, N. Kamran, Determining an asymptotically AdS spacetime from data on its conformal boundary, Gen. Relativity Gravitation 47 (2015) 147.
- A. Enciso, D. Peralta-Salas, Critical points and geometric properties of Greens functions on open surfaces, Ann. Mat. Pura Appl. 194 (2015) 881–901.
- A. Enciso, D. Peralta-Salas, Knotted vortex lines and vortex tubes in stationary Euler flows, Newsletter EMS 96 (2015) 26–33.
- A. Ballesteros, A. Enciso, F.J. Herranz, O. Ragnisco, D. Riglioni, An exactly solvable deformation of the Coulomb problem associated with the Taub–NUT metric, Ann. Phys. 351 (2014) 540–557.
- A. Enciso, Geometric problems in PDEs with applications to mathematical physics, SEMA J. 65 (2014) 1–11.
- A. Enciso, D. Peralta-Salas, Submanifolds that are level sets of a solution to an elliptic PDE, Adv. Math. 249 (2013) 204–249.
- A. Enciso, D. Peralta-Salas, Some geometric conjectures in harmonic function theory, Ann. Mat. Pura Appl. 192 (2013) 49–59.
- A. Enciso, D. Peralta-Salas, Thin vortex tubes in the stationary Euler equation, Journées EDP (2013) IV (11 pages).
- A. Enciso, D. Peralta-Salas, Knots and links in steady solutions of the Euler equation, Ann. of Math. 175 (2012) 345–367.
- F. Chen, K. Dasgupta, A. Enciso, N. Kamran, J. Seo, On the spectrum of Y^{p,q} manifolds, J. High Energy Phys. 1205 (2012) 009(37).
- A. Enciso, N. Kamran, Causality and the conformal boundary of AdS in real-time holography, Phys. Rev. D 85 (2012) 106016(5).
- A. Enciso, D. Peralta-Salas, Critical points of Green’s functions on complete manifolds, J. Differential Geom. 92 (2012) 1–29.
- A. Enciso, F. Finkel, A. González-López, Thermodynamics of spin chains of Haldane–Shastry type and one-dimensional vertex models, Ann. Phys. 327 (2012) 2627–2665.
- A. Enciso, D. Peralta-Salas, Nondegeneracy of the eigenvalues of the Hodge Laplacian on 3- manifolds for generic metrics, Trans. Amer. Math. Soc. 364 (2012) 4207–4224.
- A. Enciso, Coulomb systems on Riemannian manifolds and stability of matter, Ann. Henri Poincaré 12 (2011) 723–741.
- A. Enciso, N. Kamran, Spinor Green’s functions via spherical means on products of space forms, J. Geom. Phys. 61 (2011) 180–190.
- A. Ballesteros, A. Enciso, F.J. Herranz, O. Ragnisco, D. Riglioni, On two superintegrable nonlinear oscillators in N dimensions, Int. J. Theor. Phys. 50 (2011) 2268–2277.
- A. Ballesteros, A. Enciso, F.J. Herranz, O. Ragnisco, D. Riglioni, A new exactly solvable quantum model in N dimensions, Phys. Lett. A 375 (2011) 1431–1435.
- A. Ballesteros, A. Enciso, F.J. Herranz, O. Ragnisco, D. Riglioni, Superintegrable oscillator and Kepler systems in spaces of nonconstant curvature via the Stäckel transform, SIGMA 7 (2011) 048 (15 pages).
- A. Ballesteros, A. Enciso, F.J. Herranz, O. Ragnisco, D. Riglioni, Quantum mechanics on spaces of nonconstant curvature: the oscillator problem and superintegrability, Ann. Phys. 326 (2011) 2053–2073.
- A. Enciso, N. Kamran, Global causal propagator for the Klein–Gordon equation on a class of supersymmetric AdS backgrounds, Adv. Theor. Math. Phys. 14 (2010) 1147–1181.
- A. Enciso, F. Finkel, A. González-López, Level density of spin chains of Haldane–Shastry type, Phys. Rev. E 82 (2010) 051117(6).
- A. Enciso, D. Peralta-Salas, Existence and vanishing set of inverse integrating factors for analytic vector fields, Bull. London Math. Soc. 41 (2009) 1112–1124.
- A. Enciso, N. Kamran, Green’s function for the Hodge Laplacian on some classes of Riemannian and Lorentzian symmetric spaces, Comm. Math. Phys. 290 (2009) 105–127.
- A. Enciso, F. Finkel, A. González-López, Spin chains of Haldane–Shastry type and a generalized central limit theorem, Phys. Rev. E 79 (2009) 060105R(4).
- A. Ballesteros, A. Enciso, F. J. Herranz, O. Ragnisco, Superintegrability on N-dimensional curved spaces: central potentials, centrifugal terms and monopoles, Ann. Phys. 234 (2009) 1219–1233.
- A. Enciso, D. Peralta-Salas, Critical points and level sets in exterior boundary problems, Indiana Univ. Math. J. 58 (2009) 1947–1970.
- A. Ballesteros, A. Enciso, F. J. Herranz, O. Ragnisco, Hamiltonian systems admitting a Runge– Lenz vector and an optimal extension of Bertrand’s theorem to curved manifolds, Comm. Math. Phys. 290 (2009) 1033–1049.
- A. Enciso, D. Peralta-Salas, A symmetry result for the p-Laplacian in a punctured manifold, J. Math. Anal. Appl. 354 (2009) 619–624.
- A. Enciso, D. Peralta-Salas, Symmetry for an overdetermined boundary problem in a punctured domain, Nonlinear Anal. 70 (2009) 1080–1086.
- A. Enciso, D. Peralta-Salas, Morse-type inequalities for dynamical systems and the Witten Laplacian, J. Differential Equations 244 (2008) 2804–2819.
- A. Ballesteros, A. Enciso, F. J. Herranz, O. Ragnisco, A maximally superintegrable system on an n-dimensional space of nonconstant curvature, Phys. D 237 (2008) 505–509.
- A. Ballesteros, A. Enciso, F. J. Herranz, O. Ragnisco, Bertrand spacetimes and the oscillator and Kepler–Coulomb potentials, Class. Quant. Grav. 25 (2008) 165005.
- A. Enciso, F. Finkel, A. González-López, M.A. Rodríguez, A novel quasi-exactly solvable spin chain with nearest-neighbors interactions, Nucl. Phys. B 789 (2008) 452–482.
- A. Enciso, F. Finkel, A. González-López, M.A. Rodríguez, Partially solvable spin chains and QES spin models, J. Nonlinear Math. Phys. 15 (2008) 155–165.
- A. Ballesteros, A. Enciso, F. J. Herranz, O. Ragnisco, N-dimensional sl(2)-coalgebra spaces with non-constant curvature, Phys. Lett. B 652 (2007) 376–383.
- A. Enciso, D. Peralta-Salas, Geometrical and topological aspects of Electrostatics on Riemannian manifolds, J. Geom. Phys. 57 (2007) 1679–1696.
- A. Enciso, F. Finkel, A. González-López, M. A. Rodríguez, Exchange operator formalism for N-body spin models with near-neighbours interactions, J. Phys. A 40 (2007) 1857–1883.
- A. Enciso, F. Finkel, A. González-López, M. A. Rodríguez, Quasi-exactly solvable N-body spin Hamiltonians with short-range interaction potentials, SIGMA 2 (2006) 73 (11 pages).
- A. Enciso, D. Peralta-Salas, Classical and quantum integrability of Hamiltonians without scattering states, Theor. Math. Phys. 148 (2006) 1086–1099.
- A. Enciso, A.P. Polychronakos, The fermion density operator in the droplet bosonization picture, Nucl. Phys. B 751 (2006) 376–391.
- A. Enciso, F. Finkel, A. González-López, M.A. Rodríguez, Haldane–Shastry spin chains of BCN type, Nucl. Phys. B 707 (2005) 553–576.
- A. Enciso, F. Finkel, A. González-López, M.A. Rodríguez, A Haldane–Shastry spin chain of BCN type in a constant magnetic field, J. Nonlinear Math. Phys. 12 (2005) 253–265.
- A. Enciso, F. Finkel, A. González-López, M.A. Rodríguez, Solvable scalar and spin models with near-neighbors interactions, Phys. Lett. B 605 (2005) 214–222.